Advertisement

Mathematische Zeitschrift

, Volume 225, Issue 2, pp 177–198 | Cite as

Real algebraic cycles on complex projective varieties

  • Joost van Hamel

Keywords

Projective Variety Algebraic Cycle Complex Projective Variety Real Algebraic Cycle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Joost van Hamel
    • 1
  1. 1. Faculteit der Wiskunde en Informatica, Vrije Universiteit, De Boelelaan 1081a, 1081 HV Amsterdam, The Netherlands (e-mail: jvh@cs.vu.nl) NL

Personalised recommendations